@article{DMGAA_2000_20_2_a1,
author = {Poomsa-ard, Tiang},
title = {Hyperidentities in associative graph algebras},
journal = {Discussiones Mathematicae. General Algebra and Applications},
pages = {169--182},
year = {2000},
volume = {20},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGAA_2000_20_2_a1/}
}
Poomsa-ard, Tiang. Hyperidentities in associative graph algebras. Discussiones Mathematicae. General Algebra and Applications, Tome 20 (2000) no. 2, pp. 169-182. http://geodesic.mathdoc.fr/item/DMGAA_2000_20_2_a1/
[1] K. Denecke and M. Reichel, Monoids of Hypersubstitutions and M-solidvarieties, Contributions to General Algebra 9 (1995), 117-125.
[2] K. Denecke and T. Poomsa-ard, Hyperidentities in graph algebras, 'General Algebra and Aplications in Discrete Mathematics', Shaker-Verlag, Aachen 1997, 59-68.
[3] E.W. Kiss, R. Pöschel, and P. Pröhle, Subvarieties of varieties generated by graph algebras, Acta Sci. Math. (Szeged) 54 (1990), 57-75.
[4] J. Płonka, Hyperidentities in some classes of algebras, preprint, 1993.
[5] J. Płonka, Proper and inner hypersubstitutions of varieties, 'General Algebra nd Ordered Sets', Palacký Univ., Olomouc 1994, 106-116.
[6] R. Pöschel, The equatioal logic for graph algebras, Zeitschr. Math. Logik Grundlag. Math. 35 (1989), 273-282.
[7] R. Pöschel, Graph algebras and graph varieties, Algebra Universalis 27 (1990), 559-577.
[8] C.R. Shallon, Nonfinitely based finite algebras derived from lattices, Ph. D. Disertation, Univ. of California, Los Angeles 1979.